# SDR ERAA201309300066

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 47,302 hours, 57,907 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod End
- Condition: Out Of Adjust
- Location: Mlg Door Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR INTERMITTENTLY STAYS OPEN ON GEAR RETRACTION.  ADJUSTED LEFT FWD GEAR DOOR ACTUATOR ROD END IAW MM 32-10-36. GEAR SWING C/W IAW MM 32-30-00.  OK FOR SERVICE.
